# SDR HALA0700073

- Difficulty date: February 28, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 79,332 hours, 15,108 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR LIGHTS FROM MID GALLEY AFT TO OVERWING EXIT ACFT LEFT INOP.  RETERMINATED LOOSE CONNECTOR AT OVERWING EXIT.  LIGHTS OPERATE NORMAL.
